MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25123-F
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: swg resistance/kinking.The issue was identified during use on a patient but there were no adverse reactions reported.The patient was reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of a kinked guide wire was confirmed through investigation of the returned sample.The guide wire contained multiple kinks along the body.The ars was not returned for analysis.Despite this, the guide wire passed relevant dimensional and functional requirements, and a device history record review revealed no relevant findings.Based on the customer report and the sample received, the appearance of the damage is consistent with unintentional use error.However, without the ars returned for analysis, the potential root cause cannot be determined.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn #: (b)(4).Udi related data quality updates only.Section d.4.-(udi)# corrected to (b)(4).The customer report of a kinked guide wire was confirmed through investigation of the returned sample.The guide wire contained multiple kinks along the body.The ars was not returned for analysis.Despite this, the guide wire passed relevant dimensional and functional requirements, and a device history record review revealed no relevant findings.Based on the customer report and the sample received, the appearance of the damage is consistent with unintentional use error.However, without the ars returned for analysis, the potential root cause cannot be determined.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18037597
Report Number3006425876-2023-01025
Device Sequence Number12808275
Product Code FOZ
UDI-Device Identifier00801902102300
UDI-Public(01)00801902102300(11)220531(17)240430(10)71F22E6327(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2024
Device Catalogue NumberCS-25123-F
Device Lot Number71F22E6327
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/20/2023
Not provided
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/21/2023
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown